# SDR DALA2020020400868

- Difficulty date: May 5, 2018
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 77,474 hours, 23,365 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1005-1020
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6818, L/P 0540553) PASSENGER CABIN FLOOR CENTER WING SECTION, STA 1005-1020 RBL64 CREASE BEAM INNER CHORD UPPER SURFACE HAS CORROSION AROUND FASTENER HOLES, MARKED. REPAIRED PASSENGER CABIN FLOOR SUPPORT CENTER WING SECTION STA 1005-1020 RBL 64 CREASE BEAM INNER CHORD I/A/W B757-200 SRM.
